# SDR AALA990451

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN STRAP AT FORWARD DOOR LOWER AFT CORNER.  STOP DRILLED AND INSTALLED DOUBLER PER BOEING S/B 727-53-188 FIG 3.  (M)
